# SDR SIMA20180627005

- Difficulty date: June 27, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N220NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000523
- Aircraft time: 6,456 hours, 4,552 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 34002210
- Part serial: 012710
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON CEILING PANEL BETWEEN OVERHEAD BIN 12 AND 13 INOP. FOUND EMERGENCY LIGHT AT CEILING PANEL BETWEEN OVHD BIN 12 AND 13 INOP. REMOVED AND REPLACED EMERGENCY LIGHT LAMP IAW AMM 33-50-13. OPS CHK NO GOOD IAW AMM 33-50-00. REINSTALLED ORIGINAL EMERGENCY LIGHT LAMP IAW AMM 33-50-13. REMOVED AND REPLACED EMERGENCY LIGHT POWER UNIT NR 4 IAW AMM 33-50-01. OPS CHK GOOD IAW AMM 33-50-01 AND 33-50-00. BONDING CHK GOOD IAW AMM 20-13-21.
